# SDR UPS06547731

- Difficulty date: August 11, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 19,022 hours, 12,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6080
- Condition: Worn
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FRAME AT BS 1500 RT, BETWEEN STR, 15-16 HAS WEAR MARK VO COVERED BY CAP STRIP MOD.  FABRICATED REPAIR 'J' ANGLE ON TRAVELER NR T6/622633, MAT'L TYPE 7075-T6 .080, BATCH NR 1051875, PO NR MST 19871, LOT NR 19766 IAW SRM 51-70-11-0G.
